# SDR UPS99229321

- Difficulty date: March 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 65192699
- Condition: Cracked
- Location: Nr 5 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, CRACK ON NR 5 FLAP TRACK.  TRACK REPLACED, REF TC C57-581-04-4D FOR INSTALLATION.
